Skip to Content

Can malarone cause yellowing of teeth?

Responses (1)

Anonymous 19 Dec 2010

Hello,

I checked for possible side effects and yellowing of teeth is not listed as one.

View all possible side effects of Malarone by clicking on the link below:

https://www.drugs.com/sfx/malarone-side-effects.html

Do contact your Dr. and let him / her know about what you are experiencing.-

All the best,

maso

forethebirds 19 Dec 2010

I know that it is not listed as a side effect, but yellowing of the skin and eyes is listed. Therefore, I wondered if anyone had any futher experience. Thanx, forethebirds

Anonymous 19 Dec 2010

Jaundice is a condition that has to do with the liver which turns your skin and the whites of your eyes yellow due to high levels of bilirubin ... so you know, and you must inform your Dr. asap if you experience such side effect.-

I am only trying to help so do not attack me , as I have done nothing to you but try to help you, plus you do not mention you already know that yellow teeth is not a side effect.

Take care.-

maso

Anonymous 19 Dec 2010

Sorry, I over reacted... my bad... for that I apologise.-

Take care.-

forethebirds 19 Dec 2010

I apologize if you felt that I was attacking you. No such malice was intended. I merely was trying to clarify my intent. I should have been more complete in my original posting. Again, my apologies and do not hesitate to respond to any further postings. forethebirds

Anonymous 19 Dec 2010

I am very happy we both had the maturity to clarify the situation.

All the best,

maso

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions